# SDR DHL2005741527

- Difficulty date: April 21, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT FRAME AT STA 500 STR 25R.  CUT OUT DAMAGED AREA DIM 3 INCHES BY 1/8 INCHES ON FRAME STA 500 STR 25R IAW B727 SRM 51-10-1.  FABRICATED REPAIR ANGLE FROM 7075T6 .063 SIZE 13 3/8 INCHES BY 3 1/8 INCHES PO NR 9001660 IAW B727 SRM 51-40-3 FIG1.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR ANGLE IAW B727 SRM 51-40-3 FIG 1.
